A compendium of Lie structures on tensor products
author
Zusmanovich, Pasha
statement of authorship
P. Zusmanovich
source
Journal of mathematical sciences
publisher
Springer
journal volume number month
vol. 199, 3
year of publication
2014
pages
p. 266-288
url
https://doi.org/10.1007/s10958-014-1855-6
subject term
lineaaralgebra
homoloogiline algebra
Lie' algebrad
keyword
poisson bracket
associative algebra
poisson structure
poisson algebra
tensor factor
ISSN
1072-3374
notes
Bibliogr.: 40 ref
Published in Zapiski Nauchnykh Seminarov POMI, Vol. 414, 2013, p. 40-81
scientific publication
teaduspublikatsioon
classifier
1.1
Scopus
https://www.scopus.com/sourceid/130128
https://www.scopus.com/record/display.uri?eid=2-s2.0-84902305611&origin=inward&txGid=5f346c6e2fa9d5aa3bcb594afb9c7e23
category (general)
Mathematics
Matemaatika
category (sub)
Mathematics. General mathematics
Matemaatika. Üldmatemaatika
Mathematics. Applied mathematics
Matemaatika. Rakendusmatemaatika
Mathematics. Statistics and probability
Matemaatika. Statistika ja tõenäosus
quartile
Q3
TalTech department
matemaatikainstituut
language
inglise